# SDR VNAA2018083041101

- Difficulty date: August 24, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 31,973 hours, 31,654 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

DIVERTED DUE TO A BLEED DUCT WARNING,  THAT CUASED THE AIRCRAFT TO LOOSE PRESSURIZATION AND DEPLOY THE CREW AND PAX OXYGEN MASKS.  MAINTENANCE REPLACED THE RT FLOW CONTROL VALVE DUE TO LEAKING ON THE LOOPS, CAUSING THE MESSAGE.
